# SDR DALA2019030201399

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 62,624 hours, 25,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Block
- Condition: Not Reported
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5556648) DURING INSPECTION FOUND DURING EMERGENCY LIGHTS CK FOUND AFT RT DOOR + ROW 26 AFT ISLE LIGHTS INOP. R/R GND BLOCK GD3998. ALL OPS CK NORMAL.
